You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: Problems in Probability by T. M. Mills

Reviewed Work: Problems in Probability by T. M. Mills
Review by: Carolyn Pillers Dobler
The American Statistician
Vol. 57, No. 3 (Aug., 2003), p. 218
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page